The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Bonsall, M

Reimer, J R and Bonsall, M B and Maini, P. K. (2016) Approximating the critical domain size of integrodifference equations. Bulletin of Mathematical Biology, 78 (1). pp. 72-109.

Maini, P

Reimer, J R and Bonsall, M B and Maini, P. K. (2016) Approximating the critical domain size of integrodifference equations. Bulletin of Mathematical Biology, 78 (1). pp. 72-109.

Reimer, J

Reimer, J R and Bonsall, M B and Maini, P. K. (2016) Approximating the critical domain size of integrodifference equations. Bulletin of Mathematical Biology, 78 (1). pp. 72-109.

This list was generated on Tue Aug 22 21:13:51 2017 BST.